# SDR AALA20100804LGA02

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 72,796 hours, 38,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT AISLE SEVEN INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT AISLE SEVEN.  OPS CHECKED NORMAL.
